Decomposition of tensor products of irreducible unitary representations

Poguntke D (1975)
Proceedings of the American Mathematical Society 52(1): 427-432.

Download
OA
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
Erscheinungsjahr
Zeitschriftentitel
Proceedings of the American Mathematical Society
Band
52
Zeitschriftennummer
1
Seite
427-432
ISSN
PUB-ID

Zitieren

Poguntke D. Decomposition of tensor products of irreducible unitary representations. Proceedings of the American Mathematical Society. 1975;52(1):427-432.
Poguntke, D. (1975). Decomposition of tensor products of irreducible unitary representations. Proceedings of the American Mathematical Society, 52(1), 427-432. doi:10.2307/2040177
Poguntke, D. (1975). Decomposition of tensor products of irreducible unitary representations. Proceedings of the American Mathematical Society 52, 427-432.
Poguntke, D., 1975. Decomposition of tensor products of irreducible unitary representations. Proceedings of the American Mathematical Society, 52(1), p 427-432.
D. Poguntke, “Decomposition of tensor products of irreducible unitary representations”, Proceedings of the American Mathematical Society, vol. 52, 1975, pp. 427-432.
Poguntke, D.: Decomposition of tensor products of irreducible unitary representations. Proceedings of the American Mathematical Society. 52, 427-432 (1975).
Poguntke, Detlev. “Decomposition of tensor products of irreducible unitary representations”. Proceedings of the American Mathematical Society 52.1 (1975): 427-432.
Alle Dateien verfügbar unter der/den folgenden Lizenz(en):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Volltext(e)
Access Level
OA Open Access
Zuletzt Hochgeladen
1970-01-01T00:00:00Z